# SDR WX0A2015071772740

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,388 hours, 24,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Part serial: 89697
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT NONSTANDARD DROP CEILING PANEL.  R & R BATTERY POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-04.
